# SDR DXTA2012121805208

- Difficulty date: December 12, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 11,303 hours, 6,875 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 99140586
- Part serial: 10862554
- Condition: Overtemp
- Location: Master
- Part time: 2 hours, 2 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

BATTERY OVERTEMP IN FLIGHT.  AT FL350, MASTER WARNING WITH RED CAS MESSAGE: BATTERY 2 OVERTEMP.  CHECKLIST COMPLIED WITH.  OBSERVED TEMP BETWEEN 35C-100C. R & R LT AND RT MAIN BATTERIES IAW MM 24-34-00.  OPS CHECKED GOOD.
